# SDR SWIA95657

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB NR 16 HAS 2 EACH CRACKED SKIN SUPPORT BRACKETS.  REMOVED AND REPLACED 3 CRACKED SKIN SUPPORT BRACKETS ON RIB NR 16 IN THE LT WING.
